# SDR C2XA06TY054

- Difficulty date: August 11, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 9,695 hours, 5,085 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009410
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE RT PCA BRACKET ON THE AILERON IS GOUGED.  MAINTENANCE REMOVED AND REPLACED THE PCA BRACKET IAW EC5750-01177.
